injection pain...ouch!!!

  1. Registered User
    Rictor33's Avatar
    Stats
    6'0"  200 lbs.
    Join Date
    Jan 2003
    Posts
    391
    Answers
    0

    injection pain...ouch!!!


    I took two shots in my left glute of test enan 250 it was zencall gear. I am in such pain right now the only thing that has been able to lessen it is massaging it with flex-all 454. Any tips on other ways to lessen it?

    It's gotten bigger now, my left asscheek is pretty swollen, I have to drive with my left arm on the armrest so I don't throw weight onto it.
    Last edited by Rictor33; 09-14-2004 at 06:10 PM.

  2. Registered User
    ManBeast's Avatar
    Stats
    5'7"  XXX lbs.
    Join Date
    Oct 2002
    Age
    32
    Posts
    6,517
    Answers
    0


    You did two separate injections into the same site?

    ManBeast
    -Saving random peoples' nuts, one pair at at time... PCT info:
    http://anabolicminds.com/forum/steroids/192992-pct-what-why.html
    -Are you really ready for a cycle? Read this link and be honest:
    http://anabolicminds.com/forum/steroids/191120-checklist-before-thinking.html
    *I am not a medical expert, my opinions are not professional, and I strongly suggest doing research of your own.*
  3. Registered User
    morfiend's Avatar
    Join Date
    Jul 2003
    Posts
    257
    Answers
    0


    it'll pass, massage the hell out of it... doing some kind of lifting/stretching/cardio work on the muscle always helped me after the fact, even though it hurt like hell while I was doing it. hot tub or similar also seemed to help when i had pain post injection.

    advil, too. altho some would argue it will affect your gains, hobbling around isn't the greatest thing in the world for gaining muscle either.
    •   
       

  4. Registered User
    CarryOnTheChaos's Avatar
    Join Date
    May 2004
    Age
    32
    Posts
    387
    Answers
    0


    if the swollen area is red and inflamed severely you may have cellulitis in which case you should go to a doctor and get put on an antibiotic(usually dicloxacillin, keflex or ceftriaxone), also if you see red streaking lines you need to get to a hospital or doctor ASAP.

    if not then i would just follow everyone elses advice, massage the hell out of it, stretch it and hot compresses work really well too.

    best of luck,
    -RAGE vs ROIDS
  5. Registered User
    Rictor33's Avatar
    Stats
    6'0"  200 lbs.
    Join Date
    Jan 2003
    Posts
    391
    Answers
    0


    yeah ive been trying to get it to go away with anti-inflamatories and stuff. Heat pads, stretching, you name it. When I drive and make right turns I litterally grimmace so bad I can't drive properly.
  6. Registered User
    morfiend's Avatar
    Join Date
    Jul 2003
    Posts
    257
    Answers
    0


    just be glad you don't have to use it as your clutch foot
  7. Registered User
    Rictor33's Avatar
    Stats
    6'0"  200 lbs.
    Join Date
    Jan 2003
    Posts
    391
    Answers
    0


    Lol this week I tried something diff. One in each glute, same area. ****in A they both hurt now, and it sucks. injected nice and slow, heated it up, massaged it, did everything I was told to make it smoother and the **** still ****in hurts like hell. Especially in the previous spot I used before which recovered then I hit it again this time with a warmed up dose slow as hell. My friend thought it was funny for her to grab my ass and make me scream. I told her it was "squats".
  8. Phat Man Walkin'
    witchdawg7's Avatar
    Stats
    6'0"  242 lbs.
    Join Date
    Oct 2003
    Age
    43
    Posts
    137
    Answers
    0


    What you are describing sounds exactly like what I went through I found out the issue (through trial and error...pain) was that I wasn't going deep enough into the muscle. Make sure that you are using at least an 1 1/2" pin and go in as deep as you can.
    I would take my thumb and index finger and stretch and press down into the muscle and then inject. Once I started going deeper I haven't had a problem since.
    Quote Originally Posted by Rictor33
    Lol this week I tried something diff. One in each glute, same area. ****in A they both hurt now, and it sucks. injected nice and slow, heated it up, massaged it, did everything I was told to make it smoother and the **** still ****in hurts like hell. Especially in the previous spot I used before which recovered then I hit it again this time with a warmed up dose slow as hell. My friend thought it was funny for her to grab my ass and make me scream. I told her it was "squats".
  •   

      
     

Similar Forum Threads

  1. shoulder pain... ouch
    By THOUGHT in forum Exercise Science
    Replies: 4
    Last Post: 03-28-2006, 05:52 PM
  2. test injection pain?
    By thegameoflife in forum Anabolics
    Replies: 11
    Last Post: 10-23-2005, 08:08 PM
  3. Repost on how to reduce injection pain
    By Matthew D in forum Anabolics
    Replies: 6
    Last Post: 01-15-2005, 09:20 AM
  4. Post Injection Pain. What to do?
    By Claudio in forum Anabolics
    Replies: 6
    Last Post: 10-21-2004, 02:08 PM
  5. winny injections.... painful - ideas?
    By houseman in forum Anabolics
    Replies: 9
    Last Post: 04-28-2004, 11:55 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in